# SDR AALA202504214420

- Difficulty date: April 10, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 32,445 hours, 13,355 cycles
- System (JASC): 5270 · Door Warning System
- Part: Actuator
- Part number: FE277001
- Part serial: FR4128
- Condition: Faulted
- Location: Zone 800
- Part time: 36,543 hours, 14,836 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #1 FLIGHT ATTENDANTS PANEL DISPLAYS CHECK SLIDE PRESSURE 3L DOOR MESSAGE. **ORIGINAL REPORT WAS AALA202504140902** MAINTENANCE INADVERTANTLY DEPLOYED THE SLIDE AND REPLACED IT PER TASK CARD 26L00025012. IN ADDITION THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER / ACTUATOR WAS REPLACED PER AMM 52-22-14 (AALA202504214420) ALONG WITH THE INFLATION RESERVOIR PER AMM 25-62-49. (AALA202504219558) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
